# SDR VNAA20231130010

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 46,745 hours, 35,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 60123650140017
- Condition: Corroded
- Location: Unknown
- Part time: 35,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 118176 DISCREPANCY: LOWER WIFI ANTENNA INTERNAL DOUBLER FOUND TO BE CORRODED BETWEEN FS1000 - FS1015. CORRECTIVE ACTION: REMOVED CORRODED DOUBLER. FABRICATED AND INSTALLED NEW DOUBLER P/N 601-2365-01-400-17 IAW CRJ 700 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
